Are any side effects likely to occur when using Levitra?
Before I get into details about the possible side effects of Levitra, I want to make certain things clear for everyone reading this article, things that have to do with the side effects and their importance when Levitra is in question, as well as when other approved erectile dysfunction medications are in question.
Namely, everyone should be aware of the fact that the side effects of these drugs are much emphasized by certain groups of people whose interests include spreading fears about the side effects of ED medications that have been approved by the FDA. Of course, the biggest portion of these people is made out of those who advertise and manufacture all those different natural products that are supposed to treat ED. They do not and it is necessary to find something that will make their products seem superior to Levitra, when they obviously are not. That is why their main tactic is to quietly and discretely put fears into people about taking those pills, fearing that their heads are going to explode and stuff like that.
It is true, like with all other medications, especially the prescription ones (and Levitra is a prescription drug), that Levitra can cause certain side effects. In fact, the FDA-approval requires the manufacturers of Levitra to include all the possible side effects in the information leaflet that comes with the medication. This is another reason why those aforementioned companies and groups of people have it so easy to spread fear, as their products are not required to come with any warnings about any side effects as they are not under FDA regulation.
It is now important to note that the people who manufacture Levitra have done and are doing everything in their power to minimize the risks of their patients suffering from any side effects. Also, the fact that the FDA has approved Levitra should be enough of a hint that the side effects possible when taking this medication are really nowhere as serious as some would want you to believe.
More serious side effects of Levitra are extremely rare and only happen in few cases in hundreds of thousands. These side effects include changes to the hearing and the vision or sudden loss of the two, chest pains that are spreading to the shoulders, sweating, irregular heartbeat, shortness of breath, swelling of the feet, hands and ankles, lightheadedness, fainting, painful and prolonged erections. If you experience any of these (which is very, very unlikely), you need to contact your doctor as these might be signs of something much more serious.
Some less serious side effects are more likely, even though you would still not say that they are likely to happen. These include nausea, headaches, flushing, back pains, upset stomach and flushing.
Also, there is always a possibility that you are allergic to Levitra and if you experience any signs of allergic reactions such as swelling of the face or tongue or mouth, any difficulties breathing or hives, you need to seek emergency medical help.